MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION NX19 OXYGENATOR W/4-LITER RESERVOIR; RIGHT-SIDE OUTLET PORT; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION NX19 OXYGENATOR W/4-LITER RESERVOIR; RIGHT-SIDE OUTLET PORT; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number 3CX*NX19RE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo will not receive the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, there was a blood-tinged drainage from gas exhaust.The product was changed out, the procedure was completed successfully with 5 minutes delay.There was blood loss but of no measurable consequence to the patient.

Brand Name
NX19 OXYGENATOR W/4-LITER RESERVOIR; RIGHT-SIDE OUTLET PORT
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key24715970
Report Number1124841-2026-00028
Device Sequence Number20265493
Product Code DTZ
UDI-Device Identifier00699753450868
UDI-Public(01)00699753450868(17)271130(10)EP15
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K180950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3CX*NX19RE
Device Catalogue NumberN/A
Device Lot NumberEP15
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown